# SDR FDEA201204271633

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Part number: ARC050213
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FORWARD HINGE BRACKET ACTUATOR ATTACH OTBD LUG BUSHING FOUND WORN.  BUSHING REMOVED IAW CMM 20-20-07, REV 72. HOLE MEASURED FOUND EXCEED LIMIT IAW CMM 57-44-08, REV 72 EXISTING HOLE DIAMETER 1.221" AND MAXIMUM ALLOWABLE DIAMETER 1.220".  REPAIR ACCOMPLISHED IAW EA 1-5750-157180, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
